# SDR IPXA1567998

- Difficulty date: July 10, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 880-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOORBOARD AT STA 880 TO 900 RBL 45 TO 65 IS DAMAGED AND MISSING INSERTS.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-G, SRM 53-00-50-0I-1, SRM 53-00-50-1A1.
